Saturday, January 23, 2010

Clarithromycin Side Effects Bad Taste In Mouth My Mouth Taste Like Metal From Clarithromycin (Biaxin), Is There A Remedy?

My mouth taste like metal from clarithromycin (Biaxin), is there a remedy? - clarithromycin side effects bad taste in mouth

Im so in a second antibiotic, because it does not work. My doctor prescribed clarithromycin (which is a generic form of Biaxin is). I knew that a side effect of a "bad taste in my mouth, but not forgotten, so bad. Arithromycin I had when I was younger and had a taste similar, but not so strong. Is there something I can not eat or who drink this, it can taste so awful? "I welcome all suggestions.

2 comments:

A P said...

I also take Biaxin and the taste is terrible. I believe that the more water I drink in the worst taste. Orange Tic-Tac work for some time, provided you have a mouth in the. Altoids some work, but only if you really suck at it.

Good luck!

Weetsy said...

TEST OF GUM

Post a Comment